zbMATH — the first resource for mathematics

Stability criterion for family of delay-type quasipolynomials. (English. Russian original) Zbl 0739.34059
Autom. Remote Control 52, No. 2, 198-207 (1991); translation from Avtom. Telemekh. 1991, No. 2, 73-82 (1991).
A system of linear stationary delay-type equations is considered. Necessary and sufficient conditions for asymptotic stability of this system are given, using the roots of the characteristic quasipolynomial. A new method of analysis of the roots of a family of quasipolynomials is developed in different cases, in which the coefficients of a quasipolynomial are considered as parameters.
Reviewer: A.Slavova (Russe)

34K20 Stability theory of functional-differential equations
34D20 Stability of solutions to ordinary differential equations
34K25 Asymptotic theory of functional-differential equations